Pure and Applied Mathematics Quarterly
Volume 15 (2019)
Special Issue: In Honor of Robert Bartnik (Part 1 of 2)
Guest Editors: Piotr T. Chruściel, Greg Galloway, Jim Isenberg, Pengzi Miao, Mu-Tao Wang, and Shing-Tung Yau
On the total mass of asymptotically hyperbolic manifolds
Pages: 683 – 706
Generalising a proof by Bartnik in the asymptotically Euclidean case, we give an elementary proof of positivity of the hyperbolic mass near the hyperbolic space.
H. Barzegar is supported by the Austrian Science Fund (FWF) Project No. P29900-N27.
The research of P. T. Chruściel is supported by the Austrian Science Fund (FWF), Project P29517-N27, and by the Polish National Center of Science (NCN) under grant 2016/21/B/ST1/00940.
Received 10 June 2019
Received revised 29 August 2019
Accepted 12 September 2019
Published 4 December 2019